# SDR FDEA202204201241

- Difficulty date: April 20, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 11866218119
- Condition: Damaged
- Location: Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL P.N 118662181-19 AT STA 680 NIR CARGO DOOR FOUND BROKEN PERFORMED WET LAYUP REPAIR FOR MENTIONED FLOOR PANEL PER SRM 53-00-50-2R,   PARAGRAFH 3.D, FIG 201. REPAIR MATERIAL P/N: BMS8-301 CL-2. B/N: 0001285056.  REV. 135.0.    MAJOR REPAIR.
